# SDR WX0A2014122972324

- Difficulty date: December 16, 2014
- Submitted: December 29, 2014
- Operation: Air carrier
- Aircraft: N414NV
- Make and model: Doug MD-88
- Aircraft serial: 49766
- Aircraft time: 50,487 hours, 24,477 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 991551739
- Condition: Chafed
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

APU BAY FWD FRAME HAS CHAFE ON LT SIDE.  REPAIRED FRAME IAW EA 05-2014-050.
